# SDR DALA2021072304158

- Difficulty date: July 19, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 64,860 hours, 29,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Seat 2cd
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3268 DURING TEST PSU DROP SEAT 2C/D WOULD NOT DROP. CORRECTIVE ACTION: R/R DOOR OPENING SOLENOID AND HARNESS. OPS CK GOOD. (7522998)
